# SDR DL72S021413

- Difficulty date: December 5, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 51,400 hours, 31,947 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Condition: Cracked
- Location: No.12 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 12 SPOILER ACTUATOR ATTACH BRACKET CRACKED OUT BOARD ENDREPLACED ATTACH ANGLE
